# SDR SWIA200923224

- Difficulty date: November 30, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,892 hours, 33,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED FLOOR EMERGENCY LIGHT INOP.  (FLT 6195)RELAMPED.
